# SDR QXEA2009010601280

- Difficulty date: December 30, 2008
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 13,777 hours, 13,446 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C3 - PITTING CORROSION ON UPPER SURFACE OF SEAT TRACK STA X779-X782 Y9.25L.  BLENDED UPPER SURFACE OF SEAT TRACK CLAW IAW RD 8/4-53-884 AND REMOVED .018 INCH MATERIAL DETERMINED TRACK TO BE OUT OF LIMITS IAW RD 8/4-53-884.  REMOVED SEAT TRACK.  TEMP INSTALLED NEW TRACK AND MATCH DRILLED TO STRUCTURE, CLEANED DEBURRED AND ALODINED HOLES.  INSTALLED TRACK BY INSTALLING FWD SPLICE RIVETS THROUGH WEB, RIVETS THROUGH DECK SKIN AND BOLTS AT FRAME CROSSINGS.  REF DHC-8 400 SRM 51-40-15 AND 51-42-05.
